1998 Journal Article Quantum integrability and exact solution of the supersymmetric U model with boundary termsZhang, YZ and Zhou, HQ (1998). Quantum integrability and exact solution of the supersymmetric U model with boundary terms. Physical Review B, 58 (1), 51-53. doi: 10.1103/PhysRevB.58.51 |
1998 Journal Article Integrable open-boundary conditions for the q-deformed supersymmetric U model of strongly correlated electronsBracken, AJ, Ge, XY, Zhang, YZ and Zhou, HQ (1998). Integrable open-boundary conditions for the q-deformed supersymmetric U model of strongly correlated electrons. Nuclear Physics B, 516 (3), 588-602. doi: 10.1016/S0550-3213(98)00067-4 |
1998 Journal Article Integrable eight-state supersymmetric U model with boundary terms and its Bethe ansatz solutionGe, XY, Gould, MD, Zhang, YZ and Zhou, HQ (1998). Integrable eight-state supersymmetric U model with boundary terms and its Bethe ansatz solution. Physics Letters A, 238 (4-5), 309-314. doi: 10.1016/S0375-9601(97)00959-6 |
1998 Journal Article A new two-parameter integrable model of strongly correlated fermions with quantum superalgebra symmetryGe, XY, Gould, MD, Zhang, YZ and Zhou, HQ (1998). A new two-parameter integrable model of strongly correlated fermions with quantum superalgebra symmetry. Journal of Physics A-mathematical And General, 31 (23), 5233-5239. doi: 10.1088/0305-4470/31/23/006 |
1998 Journal Article Nine classes of integrable boundary conditions for the eight-state supersymmetric fermion modelZhang, YZ and Zhou, HQ (1998). Nine classes of integrable boundary conditions for the eight-state supersymmetric fermion model. Journal of Physics A-mathematical And General, 31 (34), 7051-7059. doi: 10.1088/0305-4470/31/34/008 |
1998 Journal Article New integrable boundary conditions for the q-deformed supersymmetric U model and Bethe ansatz equationsZhang, YZ and Zhou, HQ (1998). New integrable boundary conditions for the q-deformed supersymmetric U model and Bethe ansatz equations. Physics Letters A, 244 (5), 427-431. doi: 10.1016/S0375-9601(98)00349-1 |
1998 Conference Publication Drinfeld current realization and vertex operators of U-q[osp(1/2)((1))]Zhang, YZ (1998). Drinfeld current realization and vertex operators of U-q[osp(1/2)((1))]. 12th International Colloquium on Group Theoretical Methods in Physics (Group 22), Hobart Australia, Jul 13-17, 1998. CAMBRIDGE: INTERNATIONAL PRESS INC BOSTON. |
1997 Journal Article Comments on the Drinfeld realization of the quantum affine superalgebra U-q[gl(m backslash n)(1)] and its Hopf algebra structureZhang, YZ (1997). Comments on the Drinfeld realization of the quantum affine superalgebra U-q[gl(m backslash n)(1)] and its Hopf algebra structure. Journal of Physics A-mathematical And General, 30 (23), 8325-8335. doi: 10.1088/0305-4470/30/23/028 |
1997 Journal Article Twisted quantum affine superalgebra U-q[sl(2/2)((2))], U-q[osp(2/2)] invariant R-matrices and a new integrable electronic modelGould, MD, Links, JR, Zhang, YZ and Tsohantjis, I (1997). Twisted quantum affine superalgebra U-q[sl(2/2)((2))], U-q[osp(2/2)] invariant R-matrices and a new integrable electronic model. Journal of Physics A-mathematical And General, 30 (12), 4313-4325. doi: 10.1088/0305-4470/30/12/018 |
1997 Journal Article Super-Yangian double and its central extensionZhang, YZ (1997). Super-Yangian double and its central extension. Physics Letters A, 234 (1), 20-26. doi: 10.1016/S0375-9601(97)00560-4 |
1996 Journal Article Quantum Lie algebras associated to U-q(gl(n)) and U-q(sl(n))Delius, GW, Huffmann, A, Gould, MD and Zhang, YZ (1996). Quantum Lie algebras associated to U-q(gl(n)) and U-q(sl(n)). Journal of Physics A-Mathematical and General, 29 (17), 5611-5617. doi: 10.1088/0305-4470/29/17/031 |
1996 Journal Article Twisted quantum affine algebras and solutions to the Yang-Baxter equationDelius, GW, Gould, MD and Zhang, YZ (1996). Twisted quantum affine algebras and solutions to the Yang-Baxter equation. International Journal of Modern Physics a, 11 (19), 3415-3437. doi: 10.1142/S0217751X96001632 |
1996 Journal Article Reflection K-matrices of the 19-vertex model and XXZ spin-1 chain with general boundary termsInami, T, Odake, S and Zhang, YZ (1996). Reflection K-matrices of the 19-vertex model and XXZ spin-1 chain with general boundary terms. Nuclear Physics B, 470 (3), 419-432. doi: 10.1016/0550-3213(96)00133-2 |
1996 Journal Article Integrable four-Fermi models with a boundary and boson-fermion dualityInami, Takeo, Konno, Hitoshi and Zhang, Yao-Zhong (1996). Integrable four-Fermi models with a boundary and boson-fermion duality. Physics Letters B, 376 (1-3), 90-96. doi: 10.1016/0370-2693(96)00295-X |
1996 Journal Article Eigenvalues of casimir invariants for type I quantum superalgebrasGould, MD, Links, JR and Zhang, YZ (1996). Eigenvalues of casimir invariants for type I quantum superalgebras. Letters in Mathematical Physics, 36 (4), 415-425. doi: 10.1007/BF00714406 |
1996 Journal Article Integrable electron model with correlated hopping and quantum supersymmetryGould, Mark D., Hibberd, Katrina E., Links, Jon R. and Zhang, Yao-Zhong (1996). Integrable electron model with correlated hopping and quantum supersymmetry. Physics letters A, 212 (3), 156-160. doi: 10.1016/0375-9601(96)00042-4 |
1996 Journal Article Type-I quantum superalgebras, q-supertrace, and two-variable link polynomialsGould, MD, Links, JR and Zhang, YZ (1996). Type-I quantum superalgebras, q-supertrace, and two-variable link polynomials. Journal of Mathematical Physics, 37 (2), 987-1003. doi: 10.1063/1.531422 |
1995 Journal Article An extended supersymmetric t-J modelZhang, YZ (1995). An extended supersymmetric t-J model. Acta Physica Polonica a, 88 (6), 1119-1122. doi: 10.12693/APhysPolA.88.1119 |
1995 Journal Article Solutions of the Yang-Baxter Equation with Extra Nonadditive Parameters .2. U-Q(gl(m-Vertical-Bar-N))Delius, GW, Gould, MD, Links, JR and Zhang, YZ (1995). Solutions of the Yang-Baxter Equation with Extra Nonadditive Parameters .2. U-Q(gl(m-Vertical-Bar-N)). Journal of Physics A-Mathematical and General, 28 (21), 6203-6210. doi: 10.1088/0305-4470/28/21/023 |
1995 Journal Article Supersymmetric Extension of the Sine-Gordon Theory with Integrable Boundary InteractionsInami, T, Odake, S and Zhang, YZ (1995). Supersymmetric Extension of the Sine-Gordon Theory with Integrable Boundary Interactions. Physics Letters B, 359 (1-2), 118-124. doi: 10.1016/0370-2693(95)01072-X |